advertisement
Question
Posted by: Sue | 2012/04/02

Birth control

I''M using Depo provera for birth control and i''ve been using it for 4 years and i''m gaining weight every day and developing cellulites, is the injection the cause of all this, is the other ways to control birth except pills?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The injection can cause fluid retention and weight gain. It should not cause cellulitis.
Besides Depo and pills, you could consider an IUCD.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/04/09

The injection can cause fluid retention and weight gain. It should not cause cellulitis.
Besides Depo and pills, you could consider an IUCD.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement